# SDR 2003FA0000352

- Difficulty date: March 1, 2003
- Submitted: April 2, 2003
- Operation: General aviation
- Aircraft: N416MB
- Make and model: Blanca 14193
- Aircraft serial: 4225
- Engine: Cont IO470*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Inoperative
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM TAB  BECAME TIGHT AND HARD TO USE, AND FINALLY IT BECAME INOPERATIVE.  IT IS VERY DIFFICULT TO GET TO THIS PROBLEM, SINCE THE PART CONTAINING THE MOVABLE TRIM TAB IS ENCASED IN A TIGHT TUBE AND IT IS ABOVE THE OVERHEAD AND BELOW THE OUTER FABRIC SKIN  OF THE AIRPLANE IN THE COCKPIT AREA.
